Hello! I am an active teenager who works out moderately. However, I have not been able to do so lately because a few days ago, I had a bad case of diarrhea, and then a few hours later, a few rounds of vomiting.
I had not felt bad at all that day until the afternoon, so my parents thought that maybe it was food poisoning. However, all the foods I had eaten (including tomatoes) had also been eaten by my parents, and they were not affects at all. Also, my school had reported no cases of stomach bugs. The stomache bug theory also seems unlikely because I have been washing my hands religiously after get my ears repeirced a week ago. (An infection can occur from being exposed to dirty hands.)
Anyways, after vomiting, I decided to stay home from school so I could rest. I knew that I should drink alot of water so that I could prevent my body from getting dehydrated. The only thing I ate was few saltine crackers. By the end of the day, I felt that I was almost better. ( I rarely get sick, but when I do it never lasts more than two days. Although, this was the first time I've vomited since about 2nd grade.... And that was from over eating.)
Anyways, this morning I was feeling pretty good. I was hoping I could go out and do something. But its now noon and i feel tired andsluggish. Also, I was met with abdominal pain and constipation. All signs of watery stool from the past two nights ago were gone, and were replaced with rare bowel movements.... Sometimes with a blackish color. I read somewhere that this might mean blood, which there was very small amounts of. I really don't want to go to the doctor... It constipation and abdominal pain a sign of dehydration from the emptying of the stomache? The pain is more of an ache though, and my stomache makes noises.... And I'm burping alot...
Anyways.... I appreciate any input.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?